2 doctors weighed in:

How do you discontinue the use of loxapine?

2 doctors weighed in
Dr. Robert Woods
Psychiatry
1 doctor agrees

In brief: Slow Taper

Taking a patient off Loxapine is generally done as a slow taper over a few weeks.
This taper is dependent upon the length of time taking this medication as well as the dose. One should be very observant for reoccurrence of any of the symptoms that were being treated. If hospitalized medications can often be tapered faster than in an outpatient setting.

In brief: Slow Taper

Taking a patient off Loxapine is generally done as a slow taper over a few weeks.
This taper is dependent upon the length of time taking this medication as well as the dose. One should be very observant for reoccurrence of any of the symptoms that were being treated. If hospitalized medications can often be tapered faster than in an outpatient setting.
Dr. Robert Woods
Dr. Robert Woods
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Loxapine/ Loxitane

requires a graduated taper under provider supervision.

In brief: Loxapine/ Loxitane

requires a graduated taper under provider supervision.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Read more answers from doctors